Browsing by Author Mathematics & Statistics

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 1964  next >
Issue DateTitleAuthor(s)Citation
2016The 0-1 Test for Chaos: A ReviewGottwald, Georg; Melbourne, Ian; Mathematics & StatisticsThe 0-1 Test for Chaos: A Review in Chaos Detection and Predictability, Springer-Verlag, 2016, pp. 221-247
20041,3,5-Tris(4-Formylphenoxymethyl)-2,4,6-Trimethylbenzene Ethyl Acetate SolvateBray, David; Lindoy, Leonard; McMurtrie, John; Mathematics & Statistics; Chemistry; Chemistry1,3,5-Tris(4-Formylphenoxymethyl)-2,4,6-Trimethylbenzene Ethyl Acetate Solvate, Acta Crystallographica. Section E: Structure Reports Online, vol.60,(1),2004,pp O6-O8
2006The 2-Adic CM Method for Genus 2 Curves with Application to CryptographyKohel, David; Gaudry, P; Houtmann, T; Ritzenthaler, Christophe; Weng, A; Mathematics & StatisticsThe 2-Adic CM Method for Genus 2 Curves with Application to Cryptography, Advances in Cryptology -- ASIACRYPT 2006 12th International Conference on the Theory and Application of Cryptology and Information Security, Shanghai, China, December 3-7, 2006, Proceedings, vol.LNCS 4284,(),2006,pp 114-129
20112-Knots With Solvable GroupsHillman, Jonathan; Mathematics & Statistics2-Knots With Solvable Groups, Journal of Knot Theory and Its Ramifications, vol.20, 7, 2011,pp 977-994
2011A.N. Kolmogorov's defence of MendelismSeneta, Eugene; Stark, Alan Edmond; Mathematics & Statistics; Mathematics & StatisticsA.N. Kolmogorov's defence of Mendelism, Genetics and Molecular Biology, vol.34, 2, 2011,pp 177-186
2012ABC flows then and nowGalloway, David; Mathematics & StatisticsABC flows then and now, Geophysical and Astrophysical Fluid Dynamics, vol.106, 4 - 5, 2012,pp 450-467
2010Accelerating Lattice Reduction with FPGAsStehle, Damien; Detrey, Jeremie; Hanrot, Guillaume; Pujol, Xavier; Mathematics & StatisticsAccelerating Lattice Reduction with FPGAs, Lecture Notes in Computer Science (LNCS), vol.6212, N/A,pp 124-143
2016Accurate pairwise convolutions of non-negative vectors via FFTKeich, Uri; Wilson, Huon William; Mathematics & Statistics; Mathematics & StatisticsAccurate pairwise convolutions of non-negative vectors via FFT, Computational Statistics and Data Analysis, vol.101, N/A, 2016,pp 300-315
2017Accurate Small Tail Probabilities of Sums of iid Lattice-Valued Random Variables via FFTKeich, Uri; Wilson, Huon William; Mathematics & Statistics; Mathematics & StatisticsAccurate Small Tail Probabilities of Sums of iid Lattice-Valued Random Variables via FFT, Journal of Computational and Graphical Statistics, vol.26, 1, 2017,pp 223-229
2017Accurate Small Tail Probabilities of Sums of iid Lattice-Valued Random Variables via FFTKeich, Uri; Wilson, Huon William; Mathematics & Statistics; Mathematics & StatisticsAccurate Small Tail Probabilities of Sums of iid Lattice-Valued Random Variables via FFT, Journal of Computational and Graphical Statistics, vol.26, 1, 2017,pp 223-229
2009The acoustic field in biomedical tissue with midscale inhomogeneitiesMacaskill, Charles; Padden, Whayne; Thompson, Rosemary; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsThe acoustic field in biomedical tissue with midscale inhomogeneities, IEEE Transactions on Ultrasonics, Ferroelectrics and Frequency Control, vol.56, 2, 2009,pp 304-313
2004Acoustic intensity for a long vessel with noncircular cross sectionFarnell, Leslie; Fraser, W Barrie; Macaskill, Charles; Thompson, Rosemary; Mathematics & Statistics; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsAcoustic intensity for a long vessel with noncircular cross section, IEEE Transactions on Ultrasonics, Ferroelectrics and Frequency Control, vol.51,(5),2004,pp 566-575
2002Adapting portfolio theory for the evaluation of multiple investments in health with a multiplicative extension for treatment synergiesStewart, Michael; Bridges, J.F.P; King, M.T.; van Gool, K.; Mathematics & StatisticsAdapting portfolio theory for the evaluation of multiple investments in health with a multiplicative extension for treatment synergies, European Journal of Health Economics, vol.3,(1),2002,pp 47-53
2007Adaptive boxcar deconvolution on full Lebesgue measure setsRaimondo, Marc; Kerkyacharian, Gerard; Picard, Dominique; Mathematics & StatisticsAdaptive boxcar deconvolution on full Lebesgue measure sets, Statistica Sinica, vol.17,(1),2007,pp 317-340
2016Adaptive collective foraging in groups with conflicting nutritional needsRaubenheimer, David; Senior, Alistair; Simpson, Stephen; Buhl, Jerome; Charleston, Michael; Lihoreau, Mathieu; Vet Science Faculty; Mathematics & Statistics; School of Life and Environmental Sciences (SOLES)Adaptive collective foraging in groups with conflicting nutritional needs, Royal Society Open Science, vol.3, 4, 2016,pp 1-15
2017Adaptive importance sampling Monte Carlo simulation for general multivariate probability lawsKawai, Reiichiro; Mathematics & StatisticsAdaptive importance sampling Monte Carlo simulation for general multivariate probability laws, Journal of Computational and Applied Mathematics, vol.319, N/A, 2017,pp 440-459
2017Adaptive importance sampling Monte Carlo simulation for general multivariate probability lawsKawai, Reiichiro; Mathematics & StatisticsAdaptive importance sampling Monte Carlo simulation for general multivariate probability laws, Journal of Computational and Applied Mathematics, vol.319, N/A, 2017,pp 440-459
2002Add-drop mutliplexing by dispersion inverted interference couplingAslund, Mattias; Canning, John; de Sterke, Carel (Martijn); Poladian, Leon; Chemistry; Chemistry; Physics; Mathematics & StatisticsAdd-drop mutliplexing by dispersion inverted interference coupling, Journal of Lightwave Technology, vol.20,(8),2002,pp 1585-1589
2013Addendum to “The limit equation for the Gross-Pitaevskii equations and S. Terracini’s conjecture”Dancer, Edward (Norm); Wang, Kelei; Zhang, Zhitao; Mathematics & Statistics; Mathematics & StatisticsAddendum to “The limit equation for the Gross-Pitaevskii equations and S. Terracini’s conjecture”, Journal of Functional Analysis, vol.264, 4, 2013,pp 1125-1129
2013Addendum to: Stable and finite Morse index solutions for Dirichlet problems with small diffusion in a degenerate case and problems with infinite boundary valuesDancer, Edward (Norm); Mathematics & StatisticsAddendum to: Stable and finite Morse index solutions for Dirichlet problems with small diffusion in a degenerate case and problems with infinite boundary values, Advanced Nonlinear Studies, vol.13, 4, 2013,pp 791-794